Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 28, 2015, 7:41 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- May 28, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coke County, TX, Irion County, TX, Runnels County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 26 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:39 PM CDT | FLASH FLOOD | San Angelo, TX | FLOODED LOW WATER CROSSING AT PULLIAM AND BELL STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2691 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065
WGUS54 KSJT 290041
FFWSJT
TXC081-235-399-451-290330-
/O.NEW.KSJT.FF.W.0022.150529T0041Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COKE COUNTY IN WEST CENTRAL TEXAS...
IRION COUNTY IN WEST CENTRAL TEXAS...
RUNNELS COUNTY IN WEST CENTRAL TEXAS...
TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 738 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDED
FROM BARNHART TO MERTZON TO SAN ANGELO TO ROBERT LEE TO BALLINGER
AND WINTERS. QUICK HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
LIKELY WITH LOCALLY HEAVY AMOUNTS TO 3 INCH. MOVEMENT WAS EAST
AT 25 MPH.
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
COMPLETELY OFF THE ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WINTERS...SAN
ANGELO...ROBERT LEE...MERTZON...CHRISTOVAL...BALLINGER...FORT
CHADBOURNE...SAN ANGELO STATE PARK...O.C. FISHER RESERVOIR...TWIN
BUTTES RESERVOIR...LAKE NASWORTHY...GOODFELLOW AIR FORCE BASE...E.V.
SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA...WINGATE...WATER
VALLEY...WALL...VERIBEST...VANCOURT...TENNYSON...TANKERSLEY...
SILVER...SHERWOOD...SANCO...ROWENA...ORIENT...NORTON...MILES...
MERETA...MAVERICK AND KNICKERBOCKER.
THIS INCLUDES THE LOW WATER CROSSINGS AT...
JACKSON FROM KNICKERBOCKER TO S BRYANT...
HOWARD AND WEBSTER...
COLLEGE HILLS AND MILBROOK...
SOUTHWEST BLVD AND LOOP 306...
PARKWOOD AND LINDENWOOD...
1500 BLOCK OF SPAULDING...
300 BLOCK OF NORTH ARCHER...
SUL ROSS AT RED ARROYO CROSSING...
HIGHWAY 380 CROSSING...
NORTH RIVER AND WEST 1ST...
TRES RIOS AND LESTER...
1800 BLOCK OF PREUSSER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS NEAR FLOOD PRONE AREAS ALONG THE RED ARROYO AT
SOUTHWEST BOULEVARD NEAR THE SOUTH LOOP... ALONG COLLEGE HILLS
BOULEVARD....ALONG SUL ROSS BOULEVARD...ALONG PULLIAM...AND AT THE
INTERSECTION OF SPAULDING AND NORTH ARCHER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
3207 9974 3159 9974 3157 10012 3110 10012
3109 10128
$$2 follow-up statements
831
WGUS74 KSJT 290147
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT THU MAY 28 2015
TXC081-235-399-451-290330-
/O.CON.KSJT.FF.W.0022.000000T0000Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRION TX-RUNNELS TX-TOM GREEN TX-COKE TX-
847 PM CDT THU MAY 28 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COKE...TOM GREEN...RUNNELS AND IRION COUNTIES...
AT 839 PM CDT...SPOTTERS REPORTED FLOODING AT LOW WATER CROSSINGS
AT PULLIAM AND BELL...AND OTHER LOW WATER CROSSINGS IN THE CITY
OF SAN ANGELO. A LINE OF STRONG THUNDERSTORM EXTENDED FROM ELDORADO
TO PAINT ROCK...MOVING EAST AT 30 MPH. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 2 INCHES ARE LIKELY...ALONG AND EAST OF THIS LINE. ONLY LIGHT
RAINFALL AMOUNTS OF 1/10 INCH OR LESS ARE EXPECTED IN THE CITY OF
SAN ANGELO THROUGH 1030 PM CDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CHADBOURNE...E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION
AREA...WINTERS...WINGATE...WATER VALLEY...TENNYSON...SILVER...
SANCO...ROWENA...ROBERT LEE...ORIENT...NORTON...MILES...MAVERICK...
HATCHEL...CREWS...CARLSBAD...BRONTE...BENOIT AND BALLINGER
THIS INCLUDES THE LOW WATER CROSSINGS AT...
FM 0383 CROSSING QUARRY CREEK...
WALNUT GROVE CROSSING GRAPE CREEK...
MARCH CROSSING EAST FORK GRAPE CREEK...
POST OAK CROSSING NORTH CONCHO RIVER...
MULE CREEK ROAD CROSSING MULE CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.
&&
LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
3207 9974 3159 9974 3157 10012 3110 10012
3109 10128
$$
04497
WGUS74 KSJT 290230
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT THU MAY 28 2015
TXC081-235-399-451-290330-
/O.CON.KSJT.FF.W.0022.000000T0000Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRION TX-RUNNELS TX-TOM GREEN TX-COKE TX-
930 PM CDT THU MAY 28 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COKE...TOM GREEN...RUNNELS AND IRION COUNTIES...
AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ONLY LIGHT SHOWERS OVER THE WARNED AREA.
WHILE RAINFALL AMOUNTS GENERALLY LESS THAN 1/10 INCH ARE EXPECTED...
LOW WATER CROSSINGS ARE LIKELY STILL FILLED IN THE CITY OF SAN
ANGELO AND RURAL AREAS OF THE CONCHO VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.
&&
LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
3207 9974 3159 9974 3157 10012 3110 10012
3109 10128
$$
04What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:12 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 28, 6:12 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 612 PM CDT Thu May 28 2015 .AVIATION... /00Z TAFS/ Showers and thunderstorms will move across West Texas this evening. These thunderstorms will produce locally heavy rainfall...strong gusty winds and large hail. Most of the convection should shift east of the TAF sites by 05z. The extent of low cloud development after midnight is somewhat uncertain, given the expected mid/upper level cloud cover behind the forecast convection. At this time, MVFR ceilings were included at all sites, except KABI, beginning between 09z and 11z. && .PREV DISCUSSION... /ISSUED 313 PM CDT Thu May 28 2015/ SHORT TERM... (Tonight and Friday) ..Severe thunderstorms and heavy rainfall will be possible overnight... The main concern through the next 24 hours is the potential for locally heavy rainfall and strong to severe thunderstorms. An upper level trough currently over the Desert Southwest will approach far West Texas this evening, with large scale lift overspreading West Central Texas. Showers and thunderstorms are developing across West Texas and the South Plains this afternoon and should eventually grow upscale into a mesoscale convective system (MCS) which is forecast to move east across the area late this afternoon and evening. The main concerns, especially through early this evening, are large hail, damaging winds and a few tornadoes will be possible, primarily along residual outflow boundaries. As we head into mid/late evening, the threat should transition to more of a heavy rain/wind threat as the MCS possibly becomes more of a bow echo. The other concern will be very heavy rainfall which may result in flash flooding. A flash flood watch remains in effect for most of West Central Texas through 7 AM Friday. The MCS will track east across the area this evening, with the majority of convection moving east of the region during the early morning hours. A few lingering showers and thunderstorms will be possible across mainly the eastern half of the area Friday morning. Highs on Friday will be near to slightly below seasonal normals, generally in the mid 80s. Daniels LONG TERM... (Friday night through Thursday) As a strong shortwave trough moves east across the Plains on Friday night, a cold front will sag south across the Lone Star State. Modest synoptic scale forcing for ascent will overspread the area Friday night into early Saturday, interacting with low- level forcing associated with the aforementioned cold front to produce widespread showers and thunderstorms across West Central TX. Rainfall amounts could be locally heavy, especially along/north of the Colorado River. Additional rainfall amounts exceeding 1 inch will be possible on already saturated ground, posing a flash flooding threat. Rainfall is expected to diminish from north to south by Saturday afternoon/evening, as slightly cooler and drier air advects into the CWA. Temperatures on Saturday will be affected by ongoing precipitation, with highs generally in the upper 70s to lower 80s. Cooler overnight lows are expected Saturday night, with temperatures falling into the lower 60s. It's not out of the question that some areas may dip into the 50s by sunrise, depending on the extent of cloud cover. By Sunday, we'll be under the influence of northerly flow aloft as a ridge builds over the southwest CONUS. Low PoPs were maintained over the southern half of the area on Sunday, although confidence is waning that we'll see anything develop in a generally subsident environment with little/no low-level forcing. This ridge will be a player in the forecast going through at least midweek. The medium range models are developing a cut-off upper- level cyclone over east TX early in the week. The ECMWF keeps this feature east of the Houston area, while the GFS slowly retrogrades the low back to the west toward central TX. Either way, we should remain on the subsident side of the cyclone with the mid-level ridge remaining the dominant feature. This should result in generally dry weather with temperatures creeping up toward 90 degrees. Overnight lows will be in the 60s. Johnson && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 84 65 79 60 / 80 30 60 60 20 San Angelo 67 87 67 80 62 / 80 20 40 60 30 Junction 68 85 69 82 63 / 70 30 30 60 40 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 99/99/99
Hazardous weather outlook, May 28, 1:04 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 104 PM CDT THU MAY 28 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 104 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL TEXAS...CONTINUING INTO THE OVERNIGHT HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS...AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO VALLEY...AND EDWARDS PLATEAU THROUGH 8 PM. THE SEVERE WEATHER THREAT WILL LIKELY TRANSITION TO A HEAVY RAINFALL EPISODE OVERNIGHT...WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 5 PM TODAY TO 7 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL AND GUSTY WINDS. HEAVY RAIN WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. JOHNSON
In the hours before
Special weather statement, May 28, 6:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
615 PM CDT THU MAY 28 2015
TXZ099-113-114-127-128-290015-
JONES TX-SHACKELFORD TX-TAYLOR TX-THROCKMORTON TX-CALLAHAN TX-
615 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
JONES...SHACKELFORD...TAYLOR...THROCKMORTON AND CALLAHAN COUNTIES...
AT 612 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES EAST OF NUGENT...OR ABOUT 12
MILES WEST OF ALBANY...MOVING NORTHEAST AT 15 MPH. ALTHOUGH THE
INDIVIDUAL STORMS ARE MOVING NORTH...THE LINE OF STORMS WILL
CONTINUE TO PROPAGATE SOUTHWARD.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MCCARTY LAKE BY 630 PM CDT
ALBANY BY 650 PM CDT
FORT GRIFFIN BY 715 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3296 9895 3295 9909 3222 9911 3211 9993
3269 9987 3299 9923 3339 9895
TIME...MOT...LOC 2315Z 223DEG 14KT 3269 9949
DANIELSSpecial weather statement, May 28, 6:20 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 620 PM CDT THU MAY 28 2015 TXZ064-071-072-282345- IRION TX-STERLING TX-TOM GREEN TX- 620 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR IRION...STERLING AND TOM GREEN COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND SMALL HAIL AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST OF STERLING CITY...OR ABOUT 22 MILES SOUTHEAST OF GARDEN CITY... MOVING EAST AT 30 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES... ISOLATED POWER OUTAGES LIKELY... A FEW LOOSE OBJECTS TOPPLED... HAZARDOUS DRIVING CONDITIONS... THE STRONG THUNDERSTORM WILL BE NEAR... WESTERN TOM GREEN...STERLING AND WESTERN IRION COUNTIES. LAT...LON 3208 10127 3209 10087 3120 10091 3114 10128 TIME...MOT...LOC 2320Z 265DEG 25KT 3158 10130 JOHNSON
Special weather statement, May 28, 7:09 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
709 PM CDT THU MAY 28 2015
TXZ064-065-071-072-290100-
IRION TX-STERLING TX-TOM GREEN TX-COKE TX-
709 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
IRION...STERLING...TOM GREEN AND COKE COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 705 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 22 MILES NORTH OF BROOME TO 22 MILES SOUTHWEST OF
MERTZON...OR ALONG A LINE EXTENDING FROM 16 MILES NORTH OF STERLING
CITY TO 19 MILES EAST OF BIG LAKE...MOVING EAST AT 30 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES...
ISOLATED POWER OUTAGES LIKELY...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS...
STRONG THUNDERSTORMS WILL BE NEAR...
BROOME BY 725 PM CDT
US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 735 PM CDT
WATER VALLEY...MERTZON AND ARDEN BY 740 PM CDT
SHERWOOD BY 745 PM CDT
US-67 NEAR THE IRION-TOM GREEN COUNTY LINE AND CARLSBAD BY 755 PM
CDT
KNICKERBOCKER AND GRAPE CREEK BY 800 PM CDT
LAT...LON 3185 10086 3189 10023 3158 10023 3158 10021
3109 10024 3109 10103
TIME...MOT...LOC 0008Z 267DEG 26KT 3206 10090 3112 10112
JOHNSONSpecial weather statement, May 28, 7:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT THU MAY 28 2015
TXZ054-064>066-072-127-139-290115-
NOLAN TX-RUNNELS TX-STERLING TX-TAYLOR TX-TOM GREEN TX-COLEMAN TX-
COKE TX-
730 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR
NOLAN...RUNNELS...STERLING...TAYLOR...TOM GREEN...COLEMAN AND COKE
COUNTIES...
AT 729 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES NORTHWEST OF BLACKWELL...MOVING
NORTH AT 15 MPH. THE LINE OF STORMS IS PROPAGATING SOUTH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HYLTON BY 740 PM CDT
MARYNEAL BY 750 PM CDT
NOLAN...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 AND CAMP
BUTMAN BY 815 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3238 9981 3162 9951 3163 10022 3169 10090
3209 10077 3209 10067 3236 10067
TIME...MOT...LOC 0030Z 200DEG 13KT 3212 10033
DANIELSLocal storm report, May 28, 7:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 3 W SAN ANGELO 31.45N 100.50W
05/28/2015 E60 MPH TOM GREEN TX AMATEUR RADIO
&&
EVENT NUMBER SJT1500463
PMLocal storm report, May 28, 7:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST GRAPE CREEK 31.58N 100.55W
05/28/2015 M71 MPH TOM GREEN TX AMATEUR RADIO
&&
EVENT NUMBER SJT1500464
PMThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:02 PM CDT | Areal Flood Advisory | SJT | Coke, Irion, Sterling, Tom Green | 3 hr |
| May 28, 7:09 PM CDT | Flash Flood Warning | SJT | Callahan, Nolan, Taylor | 3 hr |
| May 28, 7:09 PM CDT | Special Weather Statement | SJT | Irion, Tom Green | 51 min |
| May 28, 7:17 PM CDT | Areal Flood Advisory | SJT | Crockett | 118 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Sterling, Tom Green | 41 min |
| May 28, 7:30 PM CDT | Special Weather Statement | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| May 28, 7:44 PM CDT | Special Weather Statement | SJT | Brown, Callahan, Coleman | 61 min |
| May 28, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Runnels and 2 more | 38 min |
| May 28, 7:57 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 2 hr |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 47 min |
| May 28, 8:11 PM CDT | Special Weather Statement | SJT | Crockett, Schleicher | 49 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 58 min |
| May 28, 8:19 PM CDT | Areal Flood Advisory | SJT | Concho, Menard, Schleicher | 116 min |
| May 28, 8:45 PM CDT | Special Weather Statement | SJT | Brown, McCulloch | 45 min |
| May 28, 8:48 PM CDT | Special Weather Statement | SJT | Concho, Menard | 42 min |
| May 28, 8:55 PM CDT | Areal Flood Advisory | SJT | Crockett, Sutton | 2 hr |
| May 28, 8:58 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 47 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch, San Saba | 49 min |
| May 28, 9:18 PM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 28, 9:25 PM CDT | Flash Flood Warning | SJT | Brown | 3 hr |
| May 28, 9:31 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, McCulloch, Mason, Menard | 59 min |
| May 28, 9:36 PM CDT | Tornado Warning | SJT | Kimble, Mason, Menard | 24 min |
| May 28, 9:38 PM CDT | Areal Flood Advisory | SJT | Kimble, Mason | 3 hr |
| May 28, 9:56 PM CDT | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 49 min |
| May 28, 9:59 PM CDT | Tornado Warning | SJT | Mason | 31 min |
| May 28, 10:10 PM CDT | Flash Flood Warning | SJT | Kimble, Mason, Menard | 3 hr |
| May 28, 10:23 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| May 28, 10:38 PM CDT | Special Weather Statement | SJT | San Saba | 37 min |
| May 29, 4:17 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 26 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.